# SDR SIMA20250610001

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 26,757 hours, 17,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS AFT OF SEAT ROW 10 INOP. PERFORMED MAINTENANCE TASK OF RECHARGING EMERGENCY LIGHT BATTERY PACKS IAW 33-50-01 OPS CHECK GOOD.
